# SDR DALA2024090308674

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 73,618 hours, 27,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6154562) RT SIDE OVER WING EMER EXIT LIGHTS INOP. REPLACED RT OVERWING EMERGENCY EXIT LIGHT BATTERY PER B737 AMM 33-51. OPS CHCK NORMAL.
